# SDR MWEA060200

- Difficulty date: September 14, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N903ME
- Make and model: Boeing 717-200
- Aircraft serial: 55167
- Aircraft time: 10,295 hours, 5,816 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Loose
- Location: Inline Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

TIGHT AIR SYSTEM PRESSURE LOW ANNUNCIATED.  INSPECTED RIGHT ENGINE, FOUND AIR LINE LOOSE AT IN-LINE FILTER GOING TO PRESSURE REGULATOR SHUT OFF VALVE PILOT VALVE, SECURED LINE, PERFORMED LEAK CHECK OF PNEUMATIC DISTRIBUTION & CONTROL SYSTEM, OPERATION CHECKED GOOD.
